# SDR SWAA2023021703797

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N8671D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36715
- Aircraft time: 25,076 hours, 11,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA FOUND FWD MEGAPHONE INOP<[01] REMOVED AND REPALCED FWD MEGAPHONE REF AMM 25-64-00. OPS CHECKS GOOD
